Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bile duct scarred, gray stool abdomen pain on right side

bile duct scarred, gray stool abdomen pain on right side, what kind of problems will i have I am having pain on my right side, front and back, I had a ultrasound and they said it was inconclusive so they sent me for a mri . The mri showed a 16mm lesion , but its on the left kidney . They are not sure if its cancerous and because of my age they won t do a biopsy, I am a 55 yr old female and in stage 4 kidney disease. I do not have my gallbladder , they removed it because my bile duct plugged. I still had trouble with my bile duct so they sewed my duc open in a funnel shape because they thought a stent would cause more problems, also the duc had scar tissue. I have soft gray stool, my abdomen is very bloated, I feel nauseous and been getting frequent headaches. My family dr told me to go to the er, that they would run test on me and figure out what is wrong with me because he doesn t know! Do you have any ideas or suggestions? I feel like crap! Also, over the past year I have been having trouble with my vision, trouble seeing and the left eye keeps watering. No diabetes. Blood pressure controlled with meds. Constant ringing in ears. Also I itch all over and it s like it s itches in my joints , I scratch until I bleed sometimes.
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The abscence of bile and gall bladder may be the reason of having grey stools if they are soft and you can pass it easily and regularly.The problem of bloating of abdomen and nausea and even frequent headache can be due to gastric problems which is a common occurring in people who have been operated and had their gall bladder removed.Also a big disturbing factor is a stage 4 kidney disease so the better person to advise you regarding the medicines you can take will be your Nephrologist (kidney specialist) so consult him and he may give some medicines for your stomach problem.
Take care.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor